MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SET,IRRIGATION,CYSTO,Y-TYPE,90

Medline Industries, LP MEDLINE; SET,IRRIGATION,CYSTO,Y-TYPE,90
Catalog Number DYND19122
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 4 of the tubes had holes in them.The holes were reported to be up before the fill chamber.
 
Additional Manufacturer Narrative
The customer reported "4 tubes with holes" and stated, "the holes were reported to be up before the fill chamber." medline quality did not receive a sample nor photographs of the reported product; a retrospective review of the past 6 months preceding the reported issue revealed no additional complaints of damaged product with respect to the product, and there are currently no known trends for this product.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.Due to the inability to confirm the complaint, as well as the low reported occurrence rate for this issue, no further corrective action is necessary at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SET,IRRIGATION,CYSTO,Y-TYPE,90
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50802626
Report Number1417592-2026-43337
Device Sequence Number12924879
Product Code LJH
UDI-Device Identifier40080196993827
UDI-Public40080196993827
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K970946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND19122
Device Lot Number0332305A138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown